Follow
Binod Chandra Tripathy
Binod Chandra Tripathy
Verified email at tripurauniv.in - Homepage
Title
Cited by
Cited by
Year
On some properties of I-convergence
T Šalát, BC Tripathy, M Ziman
Tatra Mt. Math. Publ 28 (2), 279-286, 2004
3102004
Statistically convergent double sequences
BC Tripathy
Tamkang journal of mathematics 34 (3), 231-237, 2003
3042003
On I-convergence field
T Šalát, BC Tripathy, M Ziman
Ital. J. Pure Appl. Math 17 (5), 1-8, 2005
1952005
On statistically convergent and statistically Cauchy sequences
D Rath, BC Tripathy
Indian Journal of Pure and Applied Mathematics 25, 381-381, 1994
1701994
Some I-convergent sequence spaces defined by Orlicz functions
BC Tripathy, B Hazarika
Acta Mathematicae Applicatae Sinica, English Series 27, 149-154, 2011
1692011
A new type of difference sequence spaces
BC Tripathy, A Esi
Int. J. Sci. Technol 1 (1), 11-14, 2006
1612006
CESARO SEQUENCE SPACES
BC Tripathy, A Esi, B Tripathy
SOOCHOW JOURNAL, OF MATHEMATICS 31 (3), 333-340, 2005
1442005
Paranorm I-convergent sequence spaces
B Tripathy, B Hazarika
Mathematica slovaca 59 (4), 485-494, 2009
1392009
STATISTICALLY CONVERGENT TRIPLE SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION.
A JYOTI DUTTA, A Esi, B CHANDRA TRIPATHY
Journal of mathematical analysis 4 (2), 2013
1302013
Some I related properties of triple sequences
A Sahiner, BC Tripathy
Selcuk J. Appl. Math 9 (2), 9-18, 2008
1302008
On I-convergent double sequences
B Tripathy, BC Tripathy
Soochow Journal of Mathematics 31 (4), 549, 2005
1222005
Matrix maps on sequence spaces associated with sets of integers
D Rath, BC Tripathy
Indian journal of pure and applied mathematics 27, 197-206, 1996
1151996
Statistically convergent difference double sequence spaces
BC Tripathy, B Sarma
Acta Mathematica Sinica, English Series 24 (5), 737-742, 2008
1122008
GENERALIZED DI ERENCE SEQUENCE SPACES DE NED BY ORLICZ FUNCTION IN A LOCALLY CONVEX SPACE
BC Tripathy
JOURNAL OF ANALYSIS AND APPLICATION 3 (1), 175-192, 2003
1122003
Nörlund and Riesz mean of sequences of fuzzy real numbers
BC Tripathy, A Baruah
Applied Mathematics Letters 23 (5), 651-655, 2010
1082010
Bounded variation double sequence space of fuzzy real numbers
BC Tripathy, AJ Dutta
Computers & Mathematics with Applications 59 (2), 1031-1037, 2010
1052010
On generalized statistically convergent sequences
BC Tripathy, M Sen
Indian journal of pure & applied mathematics 32 (11), 1689-1694, 2001
1052001
On a class of generalized lacunary difference sequence spaces defined by Orlicz functions
BC Tripathy, S Mahanta
Acta mathematicae applicatae sinica, english series 20, 231-238, 2004
1042004
Matrix transformation between some classes of sequences
BC Tripathy
Journal of Mathematical Analysis and Applications 206 (2), 448-450, 1997
1041997
Lacunary I-convergent sequences
BC Tripathy, B Hazarika, B Choudhary
Kyungpook mathematical journal 52 (4), 473-482, 2012
1032012
The system can't perform the operation now. Try again later.
Articles 1–20